# SDR 99ZZZX643

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22PA
- Make and model: Beech B24R
- Aircraft serial: MC223
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rod End
- Part number: HM4U
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 3,098 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL NOT CENTERED.  NOSE STEERING WOULD NOT RESPOND.  FOUND FORWARD NOSE STEERING ROD END BROKEN JUST OUTSIDE OF LOCK NUT.  CAUSE KNOWN.
